Abstract

The analysis of the losses in a Fabry-Perot resonator, worked out by Bergstein and Schachter, is considered and commented upon. It is shown that, at large values of the Fresnel number, it yields results in agreement with those of other authors, if the mathematics involved is correctly developed.

© 1970 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Asymptotic theory of unstable resonator modes*

Paul Horwitz
J. Opt. Soc. Am. 63(12) 1528-1543 (1973)

Asymptotic analysis of unstable laser resonators with circular mirrors

R. R. Butts and P. V. Avizonis
J. Opt. Soc. Am. 68(8) 1072-1078 (1978)

Unstable open resonators: two-dimensional and three-dimensional losses by a waveguide analysis

C. Santana and L. B. Felsen
Appl. Opt. 15(6) 1470-1478 (1976)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (35)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription